MAUDE Adverse Event Report: MASIMO - 52 DISCOVERY LNCS NEO; OXIMETER

MASIMO - 52 DISCOVERY LNCS NEO; OXIMETER
Model Number 2329
Medical Device Problem Codes Loss of or Failure to Bond (1068); Sensing Intermittently (1558); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product has been returned to the local facility but has not yet been received at the main office for evaluation.Once returned and investigated, a follow-up report will be submitted.
 
Event or Problem Description
The customer reported the sensor glue was easily dissolved after only a few hours of use, also the cable protection was falling off quickly so that the wires were exposed and the measuring was partly interrupted.No patient impact or consequences were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional manufacturing narrative: other, other text: the returned sensors were evaluated.Visual inspection found sliding neck tape at sensor end; causing exposed conductor jackets and shields.Visual inspection on another returned sensor found no physical damage.During continuity tests; no short or open was detected, and no intermittent short or open was detected when manipulated.The devices are functioning electrically as designed.The sensors were tested with a lab cable for 15 minutes continuously and no problem was found, able to obtain spo2 and pulse rate values throughout the entire 15 minutes of testing.

Brand Name
LNCS NEO
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 52 DISCOVERY
52 discovery
irvine CA 92618
MDR Report Key11387106
Report Number3011353843-2021-00052
Device Sequence Number19855774
Product Code DQA
UDI-Device Identifier10843997000922
UDI-Public10843997000922
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K060143
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2023
Device Model Number2329
Device Catalogue Number2329
Device Lot Number20B2Z
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/11/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/04/2021
Supplement Date Received by Manufacturer03/16/2021
Initial Report FDA Received Date02/26/2021
Supplement Report FDA Received Date04/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1